American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K59) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Xiao-Li Chao, Xiao-Ran Ling and Xiao-Liu Wang. On a planar area-preserving curvature flow. Proc. Amer. Math. Soc. 141 (2013) 1783-1789.
Abstract, references, and article information   
View Article: PDF

[2] Y. S. Choi and Craig Miller. Global existence of solutions to a coupled parabolic-hyperbolic system with moving boundary. Proc. Amer. Math. Soc. 139 (2011) 3257-3270. MR 2811281.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1